Directed forests with application to algorithms related to Markov chains

Volume 26 / 1999

Piotr Pokarowski Applicationes Mathematicae 26 (1999), 395-414 DOI: 10.4064/am-26-4-395-414

Abstract

This paper is devoted to computational problems related to Markov chains (MC) on a finite state space. We present formulas and bounds for characteristics of MCs using directed forest expansions given by the Matrix Tree Theorem. These results are applied to analysis of direct methods for solving systems of linear equations, aggregation algorithms for nearly completely decomposable MCs and the Markov chain Monte Carlo procedures.

Authors

  • Piotr Pokarowski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image